# SDR HALA2016041800135

- Difficulty date: April 18, 2016
- Submitted: April 27, 2016
- Operation: Air carrier
- Aircraft: N380HA
- Make and model: Airbus A330-243
- Aircraft serial: 1104
- Aircraft time: 26,417 hours, 4,397 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK WHICH STARTS AT 953, BS 43267 HAS EVIDENCE OF CORROSION AT 3 OFF PLACES ALONG ITS LENGTH AS MARKED.  CORROSION BLEND AT 3 LOCATIONS IAW SRM 51-74-00, REV 89. ASSESSMENT OF BLENDS C/O IAW SRM 53-0015, REV 89.  BLENDS 1+2 FOUND TO BE IN LIMITS IAW SRM 53-94-15, REV89. LOCATION 3 FOUND OUT OF LIMITS, TRACK REPAIR C/O IAW SRM 53-41-15, REV 89.  REFER DWG F53477044.
